Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Distributions of greatest variates, least variates, and intervals of variation in samples from a rectangular universe


Author: E. G. Olds
Journal: Bull. Amer. Math. Soc. 41 (1935), 297-304
DOI: https://doi.org/10.1090/S0002-9904-1935-06075-6
MathSciNet review: 1563076
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06075-6